Annals of Statistics

Notes: Acknowledgement of Priority and Correction to "Consistency and Asymptotic Normality of MLE's for Exponential Models"

Robert H. Berk

Full-text: Open access

Article information

Source
Ann. Statist., Volume 1, Number 3 (1973), 593.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342432

Digital Object Identifier
doi:10.1214/aos/1176342432

Mathematical Reviews number (MathSciNet)
MR381096

Zentralblatt MATH identifier
0263.62026

JSTOR
links.jstor.org

Citation

Berk, Robert H. Notes: Acknowledgement of Priority and Correction to "Consistency and Asymptotic Normality of MLE's for Exponential Models". Ann. Statist. 1 (1973), no. 3, 593. doi:10.1214/aos/1176342432. https://projecteuclid.org/euclid.aos/1176342432


Export citation